# SDR YENA2022050500446

- Difficulty date: April 22, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 011
- Aircraft time: 42,755 hours, 27,528 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION FLOOR STRUCTURE SHEAR CLIP LOC. BTW STR28L AND 29L AT LEVEL FR75 ON AFT CARGO COMPARTMENT (CPCP RELATED 53-23-003-0548); WORK ACP PN AEROMAN WO 2022 85/1, NR 2022-196892. BY O. LOPEZ 8602015, RII BY J.GARCIA STAMP 286 REMOVED AND REPLACED FLOOR STRUCTURE SHEAR CLIP (1 E/A) LOC. BTW STR28L AND STR29L AT LEVEL FR75 ON AFT CARGO COMPARTMENT I.A.W. E190 SRM 51-40-08 AND DRAWING 170-65180-431, AND MARKED PART I.A.W. GMM CHAPTER 8.18.4.1 PARAGRAPH 13. TOOL USED ELECTRONIC CALIPER P/N: 500-752-20, S/N: B21038252, DUE DATE: AUG-10-2022, RADIUS GAUGE, P/N: 2204A3 S/N: AE 29974, DUE DATE: JUL-13-2022. (CONSIDERED A MAJOR REPAIR)
